Translator Disclaimer
March 2020 Twisted Alexander polynomials of $(−2, 3, 2n+1)$-pretzel knots
Airi Aso
Hiroshima Math. J. 50(1): 43-57 (March 2020). DOI: 10.32917/hmj/1583550014

Abstract

We calculate the twisted Alexander polynomials of $(−2, 3, 2n+1)$-pretzel knots associated to the family of their $SL_2(\mathbb C)$-representations which contains their holonomy representations.

Citation

Download Citation

Airi Aso. "Twisted Alexander polynomials of $(−2, 3, 2n+1)$-pretzel knots." Hiroshima Math. J. 50 (1) 43 - 57, March 2020. https://doi.org/10.32917/hmj/1583550014

Information

Received: 4 December 2018; Revised: 31 August 2019; Published: March 2020
First available in Project Euclid: 7 March 2020

zbMATH: 07197869
MathSciNet: MR4074378
Digital Object Identifier: 10.32917/hmj/1583550014

Subjects:
Primary: 57M27
Secondary: 57M25

Rights: Copyright © 2020 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.50 • No. 1 • March 2020
Back to Top